Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 30, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 6, 2013, 3:47 PM CDT for Ottawa County, Oklahoma. It took effect at Jun 7, 2013, 1:00 AM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2013, 3:47 PM CDT (20:47 UTC)
- In effect from
- Jun 7, 2013, 1:00 AM CDT
- Expired
- Jun 7, 2013, 7:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
079 WGUS44 KTSA 062047 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 347 PM CDT THU JUN 6 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-070447- /O.NEW.KTSA.FL.W.0030.130607T0600Z-130607T1200Z/ /COMO2.1.ER.130607T0600Z.130607T0600Z.130607T0600Z.NO/ 347 PM CDT THU JUN 6 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 300 PM THURSDAY THE STAGE WAS 14.09 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE TONIGHT. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
1 follow-up statement
747 WGUS84 KTSA 070144 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 844 PM CDT THU JUN 6 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... DEEP FORK RIVER NEAR BEGGS AFFECTING OKMULGEE COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC111-070944- /O.EXT.KTSA.FL.W.0029.130607T0245Z-130608T1800Z/ /BGSO2.1.ER.130607T0245Z.130607T1200Z.130608T1200Z.NO/ 844 PM CDT THU JUN 6 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE DEEP FORK RIVER NEAR BEGGS. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 815 PM THURSDAY THE STAGE WAS 17.86 FEET. * FLOOD STAGE IS 18.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE DEEP FORK RIVER NEAR BEGGS IS EXPECTED TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE TO NEAR 18.9 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 19.0 FEET...MINOR AGRICULTURAL FLOODING OCCURS. WEBSTER ROAD NORTH OF THE GAGE SITE IS IMPASSABLE. && LAT...LON 3571 9617 3541 9588 3549 9575 3572 9597 $$ OKC115-070944- /O.CON.KTSA.FL.W.0030.130607T0600Z-130607T1200Z/ /COMO2.1.ER.130607T0600Z.130607T0600Z.130607T0600Z.NO/ 844 PM CDT THU JUN 6 2013 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM THURSDAY THE STAGE WAS 14.46 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY BEFORE DAWN. * IMPACT...AT 15.0 FEET...MINOR LOWLAND FLOODING OCCURS. LOW LYING AREAS IN RIVERVIEW PARK EXPERIENCE MINOR FLOODING. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 6, 2:47 PM CDT, 1 hour earlier.
Area forecast discussion, Jun 6, 2:47 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 247 PM CDT THU JUN 6 2013 .DISCUSSION... NORTHWEST FLOW ALOFT WILL DOMINATE THE WEATHER PATTERN OVER THE NEXT SEVERAL DAYS AS HIGH PRESSURE SLOWLY BUILDS EASTWARD INTO THE SOUTHERN PLAINS. NORTHERLY LOW LEVEL FLOW WILL PREVENT DEEP MOISTURE FROM RETURNING TO THE AREA SO PRECIPITATION CHANCES WILL REMAIN LOW. THAT SAID HOWEVER... AN UPPER TROUGH AND ASSOCIATED JET MAX WILL GRAZE THE NORTHEASTERN PERIPHERY OF THE FORECAST AREA SATURDAY NIGHT INTO SUNDAY... WHILE A WEAK BACKDOOR COLD FRONT APPROACHES THE FAR NORTHEASTERN PORTION OF THE AREA. THIS COMBINATION SHOULD BE ENOUGH TO GENERATE SUFFICIENT LIFT FOR THUNDERSTORMS TO DEVELOP ACROSS MAINLY NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EVEN THOUGH AVAILABLE MOISTURE REMAINS RELATIVELY SCANT. A DEFINITE SHIFT IN THE WEATHER PATTERN WILL OCCUR GOING INTO NEXT WEEK AS THE UPPER RIDGE BECOMES THE DOMINATING FACTOR. OUR WEATHER WILL BECOME VERY SUMMER-LIKE... WITH HIGHS IN THE LOWER 90S COMMON ACROSS MOST OF THE REGION THROUGHOUT THE WEEK. OVERNIGHT LOWS WILL ALSO RUN A FEW DEGREES ABOVE SEASONAL AVERAGES HELPING TO PROVIDE THE AREA WITH ITS FIRST REAL TASTE OF SUMMER. PRECIPITATION CHANCES WILL REMAIN LOW AFTER THIS WEEKEND WITH ONE CAVEAT. NORTHWEST FLOW AROUND THE NORTHEASTERN PERIPHERY OF THE UPPER HIGH MAY WANDER CLOSE ENOUGH TO THE AREA TO ALLOW CONVECTION TO DEVELOP ACROSS MAINLY THE NORTHEASTERN PORTION OF THE FORECAST AREA LATER IN THE WORK WEEK. FOR NOW HOWEVER... HAVE POPS BELOW SLIGHT CHANCE IN ALL GRIDS SO THERE WILL BE NO MENTION IN THE ZONE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... TUL 79 57 80 59 / 10 0 0 0 FSM 79 58 80 57 / 10 0 0 0 MLC 78 57 80 56 / 10 0 0 0 BVO 79 55 79 57 / 10 0 0 0 FYV 75 53 75 51 / 10 0 0 0 BYV 75 54 76 49 / 10 0 0 0 MKO 79 57 79 56 / 10 0 0 0 MIO 78 55 78 56 / 10 0 0 0 F10 79 57 79 58 / 10 0 0 0 HHW 77 59 82 59 / 30 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...30 LONG TERM....06
Hazardous weather outlook, Jun 6, 2:58 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 258 PM CDT THU JUN 6 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 258 PM CDT THU JUN 6 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY THRU WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... THUNDERSTORM CHANCES INCREASE SATURDAY NIGHT INTO SUNDAY AS THERE IS THE POTENTIAL FOR A THUNDERSTORM COMPLEX TO DEVELOP OVER KANSAS AND MOVE ACROSS THE AREA LATE SATURDAY NIGHT INTO SUNDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 6, 10:59 AM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TORNADO 10 ESE SOUTH COFFEYVILL 36.93N 95.45W
05/31/2013 NOWATA OK NWS STORM SURVEY
AN EF-0 TORNADO BRIEFLY OCCURRED ON THE NORTH SIDE OF A
STRONG REAR-FLANK DOWNDRAFT SURGE. THE TORNADO DAMAGED A
NUMBER OF TREES. A LARGER SWATH OF WIND DAMAGED OCCURRED
ACROSS NORTHERN NOWATA COUTY.
&&
SFPLocal storm report, Jun 6, 11:22 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG SOUTH COFFEYVILLE 36.99N 95.62W
05/31/2013 NOWATA OK NWS STORM SURVEY
NUMEROUS TREES DAMAGED.
0718 PM TSTM WND DMG 10 ESE SOUTH COFFEYVILL 36.93N 95.45W
05/31/2013 NOWATA OK NWS STORM SURVEY
TREE UPROOTED.
0718 PM TSTM WND DMG 11 NE LENAPAH 36.96N 95.49W
05/31/2013 NOWATA OK NWS STORM SURVEY
LARGE TREE LIMBS BROKEN
0722 PM TSTM WND DMG 14 NE LENAPAH 36.99N 95.46W
05/31/2013 NOWATA OK NWS STORM SURVEY
TREES SPLIT AND LARGE BRANCHES BROKEN.
0723 PM TSTM WND DMG 18 WNW WELCH 36.97N 95.40W
05/31/2013 CRAIG OK NWS STORM SURVEY
TREE UPROOTED AND LARGE BRANCHES BROKEN.
&&
SFPLocal storm report, Jun 6, 11:38 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1138 AM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 AM TSTM WND DMG NATURAL DAM 35.65N 94.39W
06/01/2013 CRAWFORD AR EMERGENCY MNGR
TREES DOWN...HIGHWAY 59 PARTIALLY BLOCKED.
0121 AM TSTM WND DMG CHESTER 35.68N 94.18W
06/01/2013 CRAWFORD AR EMERGENCY MNGR
TREES DOWN...HIGHWAY 82 PARTIALLY BLOCKED.
&&
SFPLocal storm report, Jun 6, 12:37 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1237 PM CDT THU JUN 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 1 N MANSFIELD 35.07N 94.25W
06/01/2013 SEBASTIAN AR EMERGENCY MNGR
HIGHWAY 71 BRIEFLY CLOSED DUE TO FLOODING.
0800 AM FLASH FLOOD 2 SSE MANSFIELD 35.03N 94.24W
06/01/2013 SEBASTIAN AR EMERGENCY MNGR
FLASH FLOODING DAMAGED A BRIDGE
0800 AM FLASH FLOOD HARTFORD 35.02N 94.38W
06/01/2013 SEBASTIAN AR EMERGENCY MNGR
CENTER POINT ROAD CLOSED FOR A TIME DUE TO FLOODING.
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 5:40 AM CDT | Special Weather Statement | TSA | Choctaw | 50 min |
| Jun 6, 6:24 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 36 min |
| Jun 6, 1:53 PM CDT | River Flood Advisory | TSA | Ottawa | 29 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.